# SDR CVGA20180312001

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N758CX
- Make and model: Cessna 750
- Aircraft serial: 7500058
- Aircraft time: 7,322 hours, 4,388 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Not Reported
- Condition: Unknown
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN AIRCRAFT DEPARTED CVG (FOR A MAINTENANCE TEST FLIGHT) AND AFTER GEAR WAS PUT IN THE RETRACT POSITION, THE "A" SIDE VOLUME READ 17%. DECLARED EMERGENCY AND RETURNED TO CVG. LANDING AND ROLLOUT WERE UNEVENTFUL.
